# SDR C2XA01CL248

- Difficulty date: December 16, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3184 THE CREW REPORTED A STRONG FUEL SMELL WHEN THE APU WAS STARTED IN FLIGHT.  THE APU WAS SHUT DOWN IMMEDIATELY.  MAINTENANCE INSPECTED AND PERFORMED A OPERATIONAL CHECK OF THE APU AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
